# SDR SWAA2024102244182

- Difficulty date: October 1, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 RBL29 WL208.<[01] REPAIRED DAMAGE FOR CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 RBL29 WL208. IAW B737-8 SRM 53-00-51-2R-1 PAR 4 J. (1); AND B737-8 SRM 51-40-01-0G-0 PAR 7 FIG. 12 VIEW B;[02] VERIFIED ACTION 1. JOB COMPLETE.
